×

zbMATH — the first resource for mathematics

Eigenvalue branches of the Schrödinger operator H-\(\lambda\) W in a gap of \(\sigma\) (H). (English) Zbl 0676.47032
The authors study the eigenvalue branches of the Schrödinger operator H-\(\lambda\) W in a gap of \(\sigma\) (H). In particular, they consider questions of asymptotic distributions of eigenvalues and bounds on the number of branches. They study the asymptotics for \(N_-\) (eigenvalue distribution function) for \(W\geq 0\) and \(W(x)\sim c| x|^{- \alpha}\) as \(| x| \to \infty\), in the case where W is supported in a finite ball, and where \(W=W_+-W_-\) with \(W_{\pm}\geq 0\).
Reviewer: R.Salvi

MSC:
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alama, S.: An eigenvalue problem and the color of crystals. Doctoral Thesis, New York University 1988
[2] Atkinson, F., Mingarelli, A.: Asymptotics of the number of Zeros and of the eigenvalues of general weighted Sturm-Liouville Problems. J. Reine Angew. Math.375 380-393 (1987) · Zbl 0599.34026
[3] Bassani, F., Pastori Parravicini, G.: Electronic states and optical transitions in solids. Oxford: Pergamon Press
[4] Deift, P., Hempel, R.: On the existence of eigenvalues of the Schr?dinger operatorH ? ?W in a gap of?(H). Commun. Math. Phys.103, 461-490 (1986) · Zbl 0594.34022 · doi:10.1007/BF01211761
[5] Deift, P., Simon, B.: On the decoupling of finite singularities from the question of asymptotic completeness in two-body quantum systems. J. Funct. Anal.23, 218-238 (1976) · Zbl 0344.47007 · doi:10.1016/0022-1236(76)90049-5
[6] Fefferman, C.: The uncertainty principle. Bull. Am. Math. Soc.9, 129-206 (1983) · Zbl 0526.35080 · doi:10.1090/S0273-0979-1983-15154-6
[7] Fleckinger, J., Lapidus, M.: Eigenvalues of elliptic boundary value problems with an indefinite weight function. Trans. Am. Math. Soc.295, 305-324 (1986) · Zbl 0602.35084 · doi:10.1090/S0002-9947-1986-0831201-3
[8] Gesztesy, F., Gurarie, D., Holden, H., Klaus, M., Sadun, L., Simon, B., Vogl, P.: Trapping and cascading of eigenvalues in the large coupling limit. Commun. Math. Phys.118, 597-634 (1988) · Zbl 0669.35085 · doi:10.1007/BF01221111
[9] Gesztesy, F., Simon, B.: On a theorem of Deift and Hempel. Commun. Math. Phys.116, 503-505 (1988) · Zbl 0647.35063 · doi:10.1007/BF01229205
[10] Hempel, R.: A left-indefinite generalized eigenvalue problem for Schr?dinger operators. M?nchen, Habilitationsschrift 1987 · Zbl 0754.35026
[11] Hempel, R.: On the asymptotic distribution of the eigenvalue branches of a Schr?dinger operatorH ? ?W in a spectral gap ofH (to appear)
[12] Kato, T.: Purturbation theory for linear operators. Berlin, Heidelberg, New York: Springer 1976
[13] Kato, T.: Monotonicity theorms in scattering theory. Hadronic J.1, 134-154 (1978) · Zbl 0426.47004
[14] Kirsch, W.: Small perturbations and the eigenvalues of the Laplacian on large bounded domains. Proc. A.M.S.101, 509-512 · Zbl 0643.35074
[15] Klaus, M.: Some applications of the Birman-Schwinger principle. Helv. Phys. Acta.55, 49-68 (1982)
[16] Kirsch, W., Martinelli, F.: On the density of states of Schr?dinger operators with a random potential. J. Phys. A: Math. Gen.15, 2139-2156 (1982) · Zbl 0492.60055 · doi:10.1088/0305-4470/15/7/025
[17] Moser, J.: An example of a Schr?dinger equation with almost periodic potential and nowhere dense spectrum. Comment. Math. Helv.56, 198-224 (1981) · Zbl 0477.34018 · doi:10.1007/BF02566210
[18] Reed, M., Simon, B.: Methods of modern mathematical physics, Vol. IV. Analysis of operators. New York: Academic Press 1978 · Zbl 0401.47001
[19] Simon, B.: Functional integration and quantum physics. New York: Academic Press 1979 · Zbl 0434.28013
[20] Simon, B.: Trace ideals and their applications. London Math. Soc. Lectures Notes Vol. 35. London: Cambridge University Press 1979 · Zbl 0423.47001
[21] Simon, B.: Schr?dinger semigroups. Bull. Am. Math. Soc. (N.S.)7, 447-526 (1982) · Zbl 0524.35002 · doi:10.1090/S0273-0979-1982-15041-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.